MAUDE Adverse Event Report: MITG - RF SURGICAL SYSTEMS SITUATE; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE

MITG - RF SURGICAL SYSTEMS SITUATE; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Model Number G0404-16P01CN-1
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This product is not sold in us and is 510(k) exempt.Evaluation summary: medtronic conducted an investigation based upon all information received.The involved device was not returned but a photo was provided.Visual inspection of the photo noted that the gauzes were removed from the package.Linting was noticed in the pictures and gauzes appear to be manipulated.It was reported that the product was linting.An associated device issue was confirmed based on the photo.The product analysis noted evidence that the device was not used as intended.The manufacturing records for each device are also thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.The instructions included with this device provide the following guidance: the gauze sponges are made with natural cotton and may produce lint or fibers when unfolded or manipulated.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, they had poor quality of gauze.Little strings pulled out of the patient.A photo submitted showed a tiny piece of strand coming from the gauze.There was no patient injury.

Brand Name
SITUATE
Common Device Name
GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Manufacturer (Section D)
MITG - RF SURGICAL SYSTEMS
2101 faraday
carlsbad CA 92008
MDR Report Key10245008
Report Number3005883396-2020-00032
Device Sequence Number3194716
Product Code GDY
UDI-Device Identifier10884521700819
UDI-Public10884521700819
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG0404-16P01CN-1
Device Catalogue NumberG0404-16P01CN-1
Device Lot Number200109AT
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2020
Initial Report FDA Received Date07/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1